Filters : "Lanzilotta, Marcelo Americo" Limpar

Filters



Refine with date range


  • Source: Journal of Pure and Applied Algebra. Unidade: EACH

    Subject: ÁLGEBRA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ASSEM, Ibrahim; CASTONGUAY, Diane; LANZILOTTA, Marcelo Americo; VARGAS, Rosana Retsos Signorelli. Algebras determined by their supports. Journal of Pure and Applied Algebra, Amsterdam, v. 216, n. 5, p. 1134-1145, 2012. Disponível em: < http://dx.doi.org/10.1016/j.jpaa.2011.10.034 > DOI: 10.1016/j.jpaa.2011.10.034.
    • APA

      Assem, I., Castonguay, D., Lanzilotta, M. A., & Vargas, R. R. S. (2012). Algebras determined by their supports. Journal of Pure and Applied Algebra, 216( 5), 1134-1145. doi:10.1016/j.jpaa.2011.10.034
    • NLM

      Assem I, Castonguay D, Lanzilotta MA, Vargas RRS. Algebras determined by their supports [Internet]. Journal of Pure and Applied Algebra. 2012 ; 216( 5): 1134-1145.Available from: http://dx.doi.org/10.1016/j.jpaa.2011.10.034
    • Vancouver

      Assem I, Castonguay D, Lanzilotta MA, Vargas RRS. Algebras determined by their supports [Internet]. Journal of Pure and Applied Algebra. 2012 ; 216( 5): 1134-1145.Available from: http://dx.doi.org/10.1016/j.jpaa.2011.10.034
  • Source: Manuscripta Mathematica. Unidade: IME

    Subject: ÁLGEBRA

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; LANZILOTTA, Marcelo Americo. Algebras with small homological dimensions. Manuscripta Mathematica, Heidelberg, v. 100, n. 1, p. 1-11, 1999. Disponível em: < https://doi.org/10.1007/s002290050191 > DOI: 10.1007/s002290050191.
    • APA

      Coelho, F. U., & Lanzilotta, M. A. (1999). Algebras with small homological dimensions. Manuscripta Mathematica, 100( 1), 1-11. doi:10.1007/s002290050191
    • NLM

      Coelho FU, Lanzilotta MA. Algebras with small homological dimensions [Internet]. Manuscripta Mathematica. 1999 ; 100( 1): 1-11.Available from: https://doi.org/10.1007/s002290050191
    • Vancouver

      Coelho FU, Lanzilotta MA. Algebras with small homological dimensions [Internet]. Manuscripta Mathematica. 1999 ; 100( 1): 1-11.Available from: https://doi.org/10.1007/s002290050191
  • Unidade: IME

    Subject: ÁLGEBRA HOMOLÓGICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      COELHO, Flávio Ulhoa; LANZILOTTA, Marcelo Americo. Algebras with small homological dimensions. [S.l: s.n.], 1998.
    • APA

      Coelho, F. U., & Lanzilotta, M. A. (1998). Algebras with small homological dimensions. São Paulo: IME-USP.
    • NLM

      Coelho FU, Lanzilotta MA. Algebras with small homological dimensions. 1998 ;
    • Vancouver

      Coelho FU, Lanzilotta MA. Algebras with small homological dimensions. 1998 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2022